EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 6 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
LOGIC TIBIA PS MOD INSRT SZ 6 11MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Implant Pain (4561); Joint effusion (4849)
| Date of Event |
12/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: serial number, (b)(6), item number, 02-012-45-6050 and, full description, lgc tibial fit tray cem sz 6f / 5t, (b)(6), 02-010-01-0260 - logic femoral ps cem left sz 6, (b)(6), 200-02-41 - three peg patella 41mm.
Event or Problem Description
As reported, the patient had an inflammation on (b)(6) 2015.The patient presented on (b)(6) 2018 and after very active end of the year developed left knee effusion with pain.Effusion never went away so came in for f/u.Radiographic images showed no changes but noted effusion on lateral view.Aspiration negative for infection.Will continue to monitor.The case report form indicates that this event is possibly related to device, unlikely related to procedure.
Event or Problem Description
As reported, the patient had an inflammation.The patient presented symptoms to doctor and after a very active end of the year developed left knee effusion with pain.Effusion never went away so came in for f/u.Radiographic images showed no changes but noted effusion on lateral view.Aspiration negative for infection.Will continue to monitor.The reported event could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the joint effusion reported cannot be conclusively determined and the reported event could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.